# SDR 96UAL900184

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9038U
- Make and model: Boeing 737222
- Aircraft serial: 19076
- Engine: Pwa JT8D7B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Toggle
- Part number: 654783612
- Condition: Broken
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLAPS FOR A AIRCRAFT ROLLING PROBLEM WITH FLAPS AT 10 DEGREES, FOUND LEFT SIDE FOREFLAP LOOSE FROM MIDFLAP.  LEFT OUTBOARD TOGGLES WERE FOUND BROKEN.  AIRCRAFT HAD BEEN DE-ICED WITH TYPE II FLUID 55 HOURS PREVIOUS TO THE INCIDENT.  TOGGLE ASSEMBLIES WERE REPLACED BOTH INBOARD AND OUTBOARD.  RUB STRIPS AND SLIDERS WERE CHECKED AND FOUND WITHIN LIMITS.  COMPONENTS WERE LUBED.
